# SDR SWAA2021052696234

- Difficulty date: June 30, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH GUSSET CRACKED AT STA 500D; S18; WL 200 / REMOVED AND REPLACED R/H CRACKED GUSSET PER B737-700 SRM 51-40-02-0G-0 AT FWD CARGO STA 500D STR 19R WL 200
